# SDR 04FDEA01915

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S29227811
- Condition: Cracked
- Location: Cntr Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO CEILING SUPPORT IS CRACKED.  REMOVED AND REPLACED SUPPORT S2922781-1 AT MAE.
